Alert archive / Illinois / Special Weather Statements in 2011
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Jun 26, 2011, 12:11 AM CDT for Lawrence County, Richland County, Illinois. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2011, 12:11 AM CDT (05:11 UTC)
- Expired
- Jun 26, 2011, 1:15 AM CDT
- In force
- 64 min
- Issued by
- NWS Lincoln, IL
Counties Lawrence County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 45 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.2 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1094 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
271
WWUS83 KILX 260511
SPSILX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1211 AM CDT SUN JUN 26 2011
ILZ071>073-260615-
CLAY-LAWRENCE-RICHLAND-
1211 AM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...RICHLAND AND
SOUTHEASTERN CLAY COUNTIES UNTIL 115 AM CDT...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OLNEY...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SUMNER...
CHAUNCEY...
BRIDGEPORT...
LAWRENCEVILLE...
ST. FRANCISVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...RED HILLS STATE PARK...PETROLIA...
MOUNT CARMEL AIRPORT...BILLETT AND LAWRENCEVILLE AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3860 8828 3885 8826 3885 8752 3872 8750
3867 8754 3866 8760 3864 8761 3862 8761
3859 8762 3856 8766 3856 8774
TIME...MOT...LOC 0511Z 281DEG 38KT 3873 8800
$$
CHSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 9:05 PM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 25, 9:05 PM CDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 905 PM CDT SAT JUN 25 2011 .DISCUSSION... ISSUED 905 PM CDT SAT JUN 25 2011 ZONES/GRIDS HAVE BEEN UPDATED TO REFLECT CURRENT RAIN TRENDS... PLUS TO LOWER THE LOWS A COUPLE DEGREES TONIGHT. ELEVATED STRONG TO SEVERE THUNDERSTORMS CURRENTLY MOVING ACROSS THE SOUTHWEST PART OF THE FORECAST AREA. FLOODING BEGINNING TO DEVELOP ACROSS THE SOUTHWEST CORNER OF THE CWA...WHICH HAD ALREADY RECEIVED A FEW INCHES OF RAIN EARLIER TODAY AND WAS PICKING UP ANOTHER COUPLE INCHES. NORTHERN CWA HAS MAINLY BEEN SEEING LIGHTER SHOWERS AND A COUPLE RUMBLES OF THUNDER. LATEST RUC/HRRR SHOWING THE STORMS ESTABLISHING MORE OF A SOUTHEAST MOVEMENT OVER THE NEXT FEW HOURS...WITH BULK OF THE RAIN CENTERED SOUTH OF I-72 BY MIDNIGHT. COOLER AND DRIER ACROSS THE NORTHERN CWA LATER IN THE NIGHT...SO HAVE REDUCED POPS TO THE 20 PERCENT RANGE IN THAT AREA AFTER MIDNIGHT. GIVEN THAT AFTERNOON TEMPERATURES WERE A LOT COOLER THAN PROJECTED...ESPECIALLY ACROSS THE SOUTHWEST CWA...HAD TO ADJUST THE LOWS WHICH WERE ALREADY BEING MET IN A FEW AREAS. ASIDE FROM THE SOUTHEAST CWA...MOST OF THE FORECAST AREA SHOULD SEE TEMPERATURES FAIRLY STEADY THE REST OF THE NIGHT...OR FALLING A DEGREE OR TWO. GEELHART && .AVIATION... ISSUED 600 PM CDT SAT JUN 25 2011 COVERAGE OF SHOWERS AND THUNDERSTORMS TONIGHT INTO SUNDAY MRNG AND CIGS THE MAIN FORECAST CONCERN THIS PERIOD. SYNOPTIC SCALE WARM FRONT STILL WELL TO OUR SOUTH WITH SCATTERED CONVECTION OCCURRING NORTH OF THE BOUNDARY...AND EXPECT THAT TO CONTINUE INTO THE LATE EVENING HOURS. IT APPEARS THE STRONGER STORMS WILL FIRE UP TO OUR WEST LATER THIS EVENING AND PUSH ESE INTO SOUTHERN IL OVERNIGHT WITH A LARGE STRATIFORM RAIN AREA TO ITS NORTH WHICH WILL AFFECT PARTS OF THE FORECAST AREA. THIS WILL EFFECTIVELY MOISTEN THE LOWER LEVELS OF THE ATMOSPHERE AND BRING ABOUT A PERIOD OF MVFR CIGS AND VSBYS WITH THE SHOWERS AND TSRA. THIS SHOULD CONTINUE INTO THE MORNING OF SUNDAY BEFORE CONDITIONS START TO IMPROVE DURING THE AFTERNOON AS THE UPPER LEVEL WAVE RESPONSIBLE FOR THE RAIN OVERNIGHT MOVES OFF TO OUR EAST. WE SHOULD SEE VFR CONDITIONS MOVE BACK INTO THE AREA BY MID AND LATE AFTERNOON. WINDS ARE EXPECTED TO REMAIN LIGHT FROM THE EAST TONIGHT AND THEN VEER MORE INTO A SOUTHEAST DIRECTION ON SUNDAY WITH SPEEDS OF 10 KTS OR LESS. SMITH && .PREV DISCUSSION... ISSUED 300 PM CDT SAT JUN 25 2011 SHORT TERM...TONIGHT THROUGH TUESDAY... CURRENT THUNDERSTORMS WILL CONTINUE TO WEAKEN THIS AFTERNOON INTO THE EARLY EVENING HOURS AS THEY MOVE EAST THROUGH THE RELATIVELY STABLE AIR COVERING THE AREA. MORE CONVECTION IS EXPECTED TO DEVELOP OVER NORTHERN MO/SOUTHERN IA LATER THIS AFTERNOON AND MOVE THROUGH CENTRAL IL DURING THE EVENING HOURS. ALTHOUGH THE AIRMASS WILL BE OVERTURNED BY THE AFTERNOON CONVECTION...SOME ELEVATED HAILERS WILL BE POSSIBLE AS A POOL OF UNSTABLE AIR TO THE SOUTHWEST GETS LIFTED ABOVE THE MORE STABLE BOUNDARY LAYER RESIDING OVER CENTRAL IL. MOST OF THIS ACTIVITY SHOULD BE EAST OF THE AREA AROUND SUNRISE SUNDAY. WILL RETAIN SOME CHANCE POPS SUNDAY AFTERNOON AS RESIDUAL OUTFLOW BOUNDARIES AND BREAKS IN THE CLOUDS COULD ALLOW SCATTERED STORMS TO REDEVELOP. WITH THE SYNOPTIC WARM FRONT REMAINING IN THE AREA THROUGH MONDAY... WILL HAVE TO KEEP AT LEAST CHANCE POPS IN THE FORECAST. HIGH PRECIPITABLE WATER WILL CONTINUE OVER THE MIDWEST RESULTING IN PERIODIC HEAVY RAIN EVENTS. THESE WILL BE DRIVEN BY MESOSCALE FEATURES THAT WILL BE DIFFICULT TO PREDICT VERY FAR IN ADVANCE...BUT IT APPEARS THAT MONDAY AFTERNOON/EVENING WILL BE A FAVORED TIMEFRAME FOR HEAVIER RAIN AS THE SYNOPTIC COLD FRONT MOVES THROUGH. THIS WILL BRING DRIER AIR INTO THE REGION AND BRING AN END TO THE RAIN BY TUESDAY MORNING. LONG TERM...WEDNESDAY THROUGH SATURDAY... MAINLY QUIET WEATHER IS FORECAST FOR MOST OF THE EXTENDED PERIOD. UPPER RIDGE WILL BUILD NORTHWARD AS AN UPPER LOW COMES INTO THE WEST COAST. THIS LOW WILL THEN OPEN UP AND ERODE THE NORTHWEST PART OF THE RIDGE...BUT HEIGHTS ARE EXPECTED TO STAY RATHER HIGH OVER THE MID MISSISSIPPI VALLEY. SEVERAL OTHER MINOR SHORTWAVES WILL ALSO BE MOVING THROUGH THE MAIN UPPER WESTERLIES THAT WILL LIE FROM THE NORTHERN ROCKIES INTO THE GREAT LAKES...NORTH OF THE UPPER RIDGE. THEIR ATTENDING COLD FRONTS WILL HAVE A DIFFICULT TIME PUSHING THROUGH THE RIDGE...AND THIS CONSTITUES THE MAIN FORECAST CHALLENGE. ALTHOUGH TIMING COULD CHANGE...THE UPPER LOW INITIALLY OVER THE WEST COAST SHOULD BE LOCATED OVER THE NORTHERN PLAINS BY SATURDAY. THIS SYSTEM WILL HAVE THE BEST CHANCE AT BRINGING A FRONT THIS FAR SOUTH INTO THE RIDGE...SO WILL HAVE SLIGHT CHANCE POPS FOR THAT TIMEFRAME. OTHERWISE...MAINLY DRY ALTHOUGH HUMID WITH A WARMING TREND. 04 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 3:37 PM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE LINCOLN IL 337 PM CDT SAT JUN 25 2011 ILZ029-031-036-037-040-041-261145- FULTON-MASON-PEORIA-SCHUYLER-TAZEWELL-WOODFORD- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ027-028-030-038-042>046-048-053>057-062-063-068-073-261145- CHAMPAIGN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- KNOX-LAWRENCE-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-MOULTRIE-PIATT- STARK-VERMILION- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE POSSIBLE TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST...ALONG A WARM FRONT THAT WILL LINGER AND CONTINUE RAIN CHANCES THROUGH THE WEEKEND. STORMS ARE NO LONGER ANTICIPATED TO BE SEVERE TONIGHT...THOUGH SMALL HAIL AND LOCALIZED HEAVY RAIN WILL REMAIN POSSIBLE. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. ILZ047-049-050-261145- CASS-MORGAN-SCOTT- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND 10 PM. ILZ051-052-061-066-067-071-072-261145- CHRISTIAN-CLAY-EFFINGHAM-JASPER-RICHLAND-SANGAMON-SHELBY- 337 PM CDT SAT JUN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND TONIGHT...AS STORM COMPLEXES MOVE INTO CENTRAL ILLINOIS FROM THE WEST. THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH LOCALLY HEAVY RAINFALL AND FLASH FLOODING. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES...THROUGH MONDAY NIGHT. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WARM FRONTAL SYSTEM WILL STALL ACROSS CENTRAL ILLINOIS ON SUNDAY AND MONDAY...BRINGING THE CHANCE OF THUNDERSTORMS TO THE AREA THROUGH MONDAY NIGHT. THERE IS A SLIGHT RISK OF SEVERE STORMS SUNDAY AND SUNDAY NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 PM AND MIDNIGHT. HJS
In the hours before
Local storm report, Jun 25, 10:08 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 2 N JACKSONVILLE 39.76N 90.23W
06/25/2011 MORGAN IL EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN NEAR ROUTE 78 AND BALDWIN
ROAD
&&
25Local storm report, Jun 25, 11:00 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1100 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM HEAVY RAIN WINCHESTER 39.63N 90.46W
06/25/2011 M3.06 INCH SCOTT IL CO-OP OBSERVER
RAINFALL SINCE 7 AM. 1.96 INCHES BEFORE 430 PM...1.10
INCHES SINCE THEN.
&&
25Local storm report, Jun 25, 11:22 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD NEOGA 39.32N 88.45W
06/25/2011 CUMBERLAND IL FIRE DEPT/RESCUE
SEVERAL STREETS COVERED WITH FLOWING WATER
&&
25Local storm report, Jun 25, 11:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 PM CDT SAT JUN 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM FLASH FLOOD EFFINGHAM 39.12N 88.55W
06/25/2011 EFFINGHAM IL FIRE DEPT/RESCUE
STREET FLOODING IN EFFINGHAM
&&
25Local storm report, Jun 26, 12:02 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1202 AM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM HAIL LOUISVILLE 38.77N 88.51W
06/25/2011 M0.88 INCH CLAY IL EMERGENCY MNGR
&&
25Special weather statement, Jun 26, 12:11 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1211 AM CDT SUN JUN 26 2011
ILZ071>073-260615-
CLAY-LAWRENCE-RICHLAND-
1211 AM CDT SUN JUN 26 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE...RICHLAND AND
SOUTHEASTERN CLAY COUNTIES UNTIL 115 AM CDT...
AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OLNEY...MOVING EAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SUMNER...
CHAUNCEY...
BRIDGEPORT...
LAWRENCEVILLE...
ST. FRANCISVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...RED HILLS STATE PARK...PETROLIA...
MOUNT CARMEL AIRPORT...BILLETT AND LAWRENCEVILLE AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3860 8828 3885 8826 3885 8752 3872 8750
3867 8754 3866 8760 3864 8761 3862 8761
3859 8762 3856 8766 3856 8774
TIME...MOT...LOC 0511Z 281DEG 38KT 3873 8800
CHSThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:02 PM CDT | Special Weather Statement | ILX | Morgan, Sangamon | 58 min |
| Jun 25, 7:16 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan | 59 min |
| Jun 25, 7:35 PM CDT | Special Weather Statement | ILX | Sangamon | 55 min |
| Jun 25, 7:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 46 min |
| Jun 25, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 56 min |
| Jun 25, 8:42 PM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Schuyler, Scott | 6 hr |
| Jun 25, 8:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 61 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | ILX | Scott | 56 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 54 min |
| Jun 25, 9:21 PM CDT | Flash Flood Warning | ILX | Christian, Menard, Morgan, Sangamon | 6 hr |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 42 min |
| Jun 25, 9:57 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 63 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 58 min |
| Jun 25, 11:07 PM CDT | Flash Flood Warning | ILX | Clay, Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 25, 11:27 PM CDT | Flash Flood Warning | ILX | Clark, Crawford, Cumberland, Jasper | 6 hr |
| Jun 25, 11:31 PM CDT | Severe Thunderstorm Warning | ILX | Clay | 59 min |
| Jun 25, 11:54 PM CDT | Flash Flood Warning | ILX | Clay, Lawrence, Richland | 12 hr |
| Jun 26, 1:10 AM CDT | Flash Flood Watch | ILX | Sangamon | 6 hr |
| Jun 26, 2:26 AM CDT | Areal Flood Warning | ILX | Cass, Morgan, Scott | 9 hr |
| Jun 26, 3:25 AM CDT | Areal Flood Warning | ILX | Sangamon | 6 hr |
| Jun 26, 5:02 AM CDT | Areal Flood Warning | ILX | Cumberland | 6 hr |
| Jun 26, 10:11 AM CDT | River Flood Warning | ILX | Lawrence | 4 days |
| Jun 26, 11:33 AM CDT | Areal Flood Warning | ILX | Morgan | 6 hr |
| Jun 26, 2:35 PM CDT | Flash Flood Watch | ILX | Cass, Morgan, Sangamon, Schuyler, Scott | 15 hr |
Nearby
Special Weather Statements in Illinois, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.